By Joshua Tucker
Lipitor and Muscle Pain go hand in hand.
Does Lipitor have any side effects? Like all statins, the answer is 'Yes'.
Atorvastatin (the generic name) and Lipitor prescription side effects are common to people taking these statins for their cholestoral lowering benefits.
Muscle pain and ache from Lipitor can sometimes mimic the symptoms of Tendonitis, and the muscle fatigue and pain mechanism can certainly add to and help cause a Tendonitis dynamic.
Do you take Lipitor and suffer from sided effects like muscle pain, tenderness, and muscle fatigue?
The side effects of Lipitor include:
Muscle pain, tenderness, or weakness with fever or flu symptoms;
Nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice.
Mild nausea or stomach pain, stomach upset, heartburn, constipation, bloating, gas.
Stuffy nose, itching, skin rash, headache.
The side effect of Lipitor that you don't hear much about is 'Rhabdomyolysis', which is the name for a toxic, liver destroying process created by muscle cell death.
For more on Lipitor side effects, see: Lipitor Prescription Side Effects
While there may be other ways that Lipitor causes muscle pain and muscle fatigue, the primary reason is because Lipitor blocks certain steps in the creation of Coenzyme Q10.
CoQ10 is a vital nutrient in a cell's ability to create ATP (energy).
It goes like this:
1. Person starts taking Lipitor on doctor's orders (Yet doctors don't also prescribe CoQ10 to counter the muscle pain side effects of Lipitor because they haven't kept up with recent research).
2. Lipitor inhibits the process that creates/utilizes CoQ10.
3. Muscle cells literally become energy starved. This leads to weak cells, and cell death due to starvation, essentially.
4. This results in pain, muscle fatigue, and weakness.
4b. It can also lead to Rhabdomyolosis. Meaning, there is A LOT of cell death, and the body enters an emergency state of HIGH blood toxicity. Ending up in the ER/ICU with sickness, pink urine, etc.
Rhabdomyolysis is BAD NEWS.
The good news is, most people on Lipitor don't get it that bad. The bad news is, they get muscle pain, fatigue, and weakness.
Lipitor causes deficiency of CoQ10, which causes Lipitor negative side effects of muscle pain, and can result in Lipitor serious side effects of Rhabdomyolosis.
If you insist on staying on Lipitor, counter the downsides with high levels of with CoQ10. For more information on this, and a trusted source, see what Dr. Mercole has to say. Dr. Mercola on Lipitor and CoQ10 and Ubiquinol
So this is a Tendonitis site. Why am I talking about muscle pain from Lipitor?
Good question. Here's the connection.
It's all about the Pain Causing Dynamic.
Tight muscles cause pain.
And pain causes tight muscles.
Maybe a person already has a tendonitis dynamic that has been building up over time. Maybe they have pain, maybe they don't.
It's just a fact of life that unless one does movement and something like yoga on a regular and frequent basis, our bodies get tighter and more constricted.
Then you start taking Lipitor. Which prevents your body from effectively creating ATP, or muscle energy, because it disrupts the creation of CoQ10.
This causes pain.
When your body feels pain, what does it do? It tries to protect you with more muscle tightness 'guarding', and it also kicks in a degree of a Process of Inflammation that releases chemicals that enhance your sensitivity to pain.
In other words you start to hurt more.
And it's a long downward spiral from there. More pain, more shortness and constriction, more pain, more tightness.
Add in the Lipitor side effects of muscle pain and weakness......
Recent Lipitor research clearly indicates that CoQ10 supplementation counters the Lipitor side effect of muscle pain.
It's not particularly cheap, as you need to take a high dosage, but it's well worth it if you want to keep your body happy and healthy. Remember, what Lipitor takes our of you you need to replace.
Same goes for Magnesium. Magnesium is cheap, and VITAL for cardiac function and muscle function.
Low Cholesterol and Arteries Are Still Clogging?
Are you on Lipitor, your Cholesterol is super low, yet still your arteries and stints are clogging up with plaque? (Hey, I thought that was because of Cholesterol??)
Your doctor can't explain why that's happening, but is sure that you need to continue on your Lipitor prescription.
Want to know why you can have low cholesterol and still get plaque build up?
Lack of Magnesium causes the body to express calcium. That's a very basic explanation to a complex mechanism, but the point is, your body needs Magnesium to be healthy, and Lipitor removes Magnesium.
Decreased muscle energy leads to many serious Lipitor side effects like heart issues, rhabdomyolosis, fatigue, and others.
Supplement with CoQ10
Good news/bad news, generally the more expensive the CoQ10 product, the better quality it is.
Supplement with Magnesium
Lipitor and muscle pain go hand in hand. That partly because Lipitor strips the body of Magnesium. And magnesium deficiency symptoms include muscle ache, muscle pain, muscle twitch and/or spasm and/or crampt. Oh, and heart attacks too.
Want the muscle pain and twitches/spasms/cramps to stop? Want your heart to work better? Take enough Magnesium! Magneisum is vital for proper heart function as well.
CoQ10 is expensive, but Magnesium is cheap.
Use natural anti-inflammatory products and activities like you will learn on this site on pages like this Tendonitis Remedies page.
Stop eating inflammatory foods like processed foods, gluten, suger, vegetable oils.
We go see our doctors to help us stay pain free, but they don't always provide us the best answers. Keep educating yourself, and try what makes sense to try.
Everybody knows that Lipitor side effects exist. It's time to do something about them (since your doctor can't or won't)